# SDR 2002UALA01478

- Difficulty date: September 22, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 29,993 hours, 18,952 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 58791
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DURING SETUP THAT THE EMERGENCY ELECTRICAL LIGHTING (EEL) LIGHTS BETWEEN ROWS 10-20 WERE INOPERATIVE.  FEEDER CABLE AT ROW 14 WAS DISCONNECTED.  FEEDER CABLE WAS RECONNECTED AND SECURED.
